• Ahmad, Mobin (Department of Pure Mathematics Faculty of Science, Integral University) ;
  • Haseeb, Abdul (Department of Mathematics Faculty of Science, Jazan University) ;
  • Jun, Jae Bok (Department of Mathematics Faculty of Natural Science, Kookmin University)
  • Received : 2019.02.27
  • Accepted : 2019.06.13
  • Published : 2019.08.15


In the present paper, we study quasi-concircular curvature tensor satisfying certain curvature conditions on a Lorentzian ${\beta}$-Kenmotsu manifold with respect to the semi-symmetric semi-metric connection.


  1. Blair, D. E., Contact manifolds in Riemannian geometry, Lecture Notes in Math., Springer-Verlag, 509 1976.
  2. Blair, D. E. and Oubina, J. A., Conformal and related changes of metric on the product of two almost contact metric manifolds, Publications Matematiques, 34 (1990), 199-207.
  3. Chinea, D. and Gonzales, C., Curvature relations in trans-sasakian manifolds, (Spanish), in "Proceedings of the XIIth Portuguese-Spanish Conference on Mathematics, Vol. II, (Portuguese), Braga, 1987", Univ. Minho, Braga, (1987), 564-571.
  4. De, U. C. and Majhi, P., ${\phi}$-semi-symmetric generalized Sasakian space-forms, Arab J. Math. Sci., 21 (2015), 170-178.
  5. De, U. C. and Sarkar, A., On three-dimensional trans-Sasakian manifolds, Extracta Mathematicae, 23 (2008), 265-277.
  6. De, U. C. and Tripathi, M. M., Ricci tensor in 3-dimensional trans-Sasakian manifolds, Kyungpook Math. J., 43 (2003), 247-255.
  7. De, U. C., Han, Yangling, and Mandal, K., On para-Sasakian manifolds satisfying certain curvature conditions, Filomat 31 (2017), no. 7, 1941-1947.
  8. Deszcz. R., On pseudo-symmetric spaces, Bull. Soc. Belg. Math., Ser A., 44 (1992), 1-34.
  9. Friedmann, A. and Schouten, J. A., Uber die Geometric der halbsymmetrischen Ubertragung, Math. Z., 21 (1924), 211-223.
  10. Gray, A. and Hervella, L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann. Math. Pura Appl., 123 (1980), 35-58.
  11. Haseeb, A., Jun, J. B., Siddiqi, M. D., and Ahmad, M., Semi-symmetric semi-metric connection in a Lorentzian ${\beta}$-Kenmotsu manifold, Advanced Studies in Contemporary Mathematics, 27 (2017), 577-585.
  12. Janssens, D. and Vanhecke, L., Almost contact structures and curvature tensors, Kodai Math. J., 4 (1981), 1-27.
  13. Marrero, J. C., The local structure of trans-sasakian manifolds, Ann. Mat. Pura Appl., 162 (1992), no. 4, 77-86.
  14. Matsumoto, K., On a Lorentzian para-contact manifolds, Bull. of Yamagata Univ. Nat. Sci., 12 (1989), 151-156.
  15. Narain, D., Prakash, A., and Prasad, B., Quasi-concircular curvature tensor on a Lorentzian para-Sasakian manifold, Bull. Cal. Math. Soc., 101 (2009), no. 4, 387-394.
  16. Oubina, J. A., New classes of almost contact metric structures, Publ. Math. Debrecen, 32 (1985), 187-193.
  17. Prasad, B. and Mourya, A., Quasi-concircular curvature tensor on a Riemannain manifold, News Bull. Cal. Math. Soc., 30 (2007), 5-6.
  18. Shaikh, A. A., Baishya, K. K., and Eyasmin, S., On D-homothetic deformation of trans-sasakian structure, Demonstratio Mathematica, 41 (2008), 171-188.
  19. Schouten, J. A., Ricci Calculus, Springer, 1954.
  20. Yaliniz, A. F., Yildiz, A., and Turan, M., On three dimensional Lorentzian ${\beta}$-Kenmotsu manifolds, Kuwait J. Sci. Eng., 36 (2009), 51-62.